PDA

View Full Version : PC w10 black screen after launch



kalilus99
10-13-2016, 08:45 PM
Back this week i bought Far cry 4 on uplay. It is a good game bud after 3 hours of playing it starts crashing into black screen after I alttabbed. Yesterday i couldnt even launch the game. I tried to reinstal but always gives me only black screen and sounds after launch. I also tried the "extreme injector v3" as i see in internet but nothing help me. I have w10 and all requirement needed.

WID992007
10-14-2016, 07:48 PM
what vid card and driver version ?

and what CPU ?

also try looking here

http://steamcommunity.com/app/298110/discussions/0/627456486417358966/

especially see section #10 and section #18 if you have an older video driver installed
as both Nvidia as well as AMD have released drivers that will not work with Far Cry 4 in the past

10. BACKROUND APPLICATIONS may also cause the game to not launch properly and you may need Exit out of them, or reconfigure them to work properly with Far Cry 4 known apps that can cause this are


A. EVGA PRECISION
B. MSI AFTERBURNER
C. Riva Tuner Statistics Server
D. DXtory
E. Motionin Joy
F. Anti Virus or Firewall software (AVG , comodo,bullguard, ect < --- check your settings
G. MSI True Color
H. Evolve gameing client
I. AMD Raptr \ AMD Gaming Evolved
J. TeamVeiwer
K. Overwolf
L. Nvidia Geforce Experience Shadow Play


see this thred to possibly fix problems with afterburner causeing black screen
http://forums.ubi.com/showthread.php/1012250-Afterburner-Farcry-4-Crash!?


Please ALSO see this Page where it mentions Backround Applications in section 4 and how you can try to see if one you have running is possibly causeing your issiue with the game NOT starting or hanging on launch


https://support.ubi.com/en-US/faqs/000021232/Connection-Issues-PC-FC4/

kalilus99
10-15-2016, 11:00 AM
Thank you,
I tried to search drivers and found GeForce Experience which helped me find the optimal settings for the game. I appreciate that someone is here for help that not computer masters like i am.